# SDR CA990614082

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fqic
- Condition: Faulty
- Location: Lt Fuel Cell
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER FLIGHT LEVEL, FUEL CONFIGURATION EICAS MESSAGE ON.  FUEL QTYS LT MAIN 8.6 AND RT MAIN 16.9.  CROSS-FEEDING STARTED AND RETURNED TO BLOCKS. CARRIED OUT BIT TEST ON FUEL QTY INDICATION COMPUTER AND SHOWS A7 FAULT.  FQIC REPLACED.  SYSTEM SERVICEABLE.
